MathSciNet Relay Station
MathSciNet bibliographic data
MR2782186 13F60 (16E35 16G20 18E30)
Plamondon, Pierre-Guy Cluster characters for cluster categories with infinite-dimensional morphism spaces. Adv. Math. 227 (2011), no. 1, 1–39.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement